Quantum ergodicity on the sphere

Steven Zelditch*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


We prove that a random orthonormal basis of eigenfunctions on the standard sphere has quantum ergodic behavior.

Original languageEnglish (US)
Pages (from-to)61-71
Number of pages11
JournalCommunications in Mathematical Physics
Issue number1
StatePublished - May 1 1992

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Quantum ergodicity on the sphere'. Together they form a unique fingerprint.

Cite this